Does anyone know what happens if you go tanning while on 10mg Lipitor? Either tanning beds or actual sun. Trying to figure out if this is one more thing I have to give up - not that I am a tan addict but I like to have some color in the summer. OH- how I hate statins!!
By the way Lipitor causes allergic ear infections for me. I stop taking it I am fine, go back on it and Bam!! excruciating ear pain, hearing loss..etc.. I wonder if this happens to anyone else.
Lipitor can cause Photosensitivity. It's a condition which you develop rashes on your skin when exposed to ultraviolet light from the sun or an artificial light source, such as tanning beds. I don't think I'd take the chance. I'd also mention your ear problem to the Dr., sure sounds like a side effect of some kind to me.
Your right..statins suck....JJ...
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
The Following User Says Thank You to JJ For This Useful Post: tatum46 (06-05-2011)